Art
J-GLOBAL ID:200902114592553950
Reference number:94A0958909
Quadratic Stabilization of Continuous Time Systems with State-Delay and Norm-Bounded Time-Varying Uncertainties.
状態遅れおよびノルム境界時不変不確定性をもつ連続時間システムの二次形式安定化
Author (2):
,
Material:
Volume:
39
Issue:
10
Page:
2135-2139
Publication year:
Oct. 1994
JST Material Number:
C0223A
ISSN:
0018-9286
CODEN:
IETAA9
Document type:
Article
Article type:
短報
Country of issue:
United States (USA)
Language:
ENGLISH (EN)
Thesaurus term:
Thesaurus term/Semi thesaurus term
Keywords indexed to the article.
All keywords is available on JDreamIII(charged).
On J-GLOBAL, this item will be available after more than half a year after the record posted. In addtion, medical articles require to login to MyJ-GLOBAL.
,...
JST classification (1):
JST classification
Category name(code) classified by JST.
System design and analysis
Terms in the title (7):
Terms in the title
Keywords automatically extracted from the title.
,
,
,
,
,
,
Return to Previous Page